MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/13524585251407501

Медицинская библиотека · Multiple sclerosis (Houndmills, Basingstoke, England) · 2025

Cardiogenic shock after ocrelizumab infusion in relapsing-remitting multiple sclerosis.

De Napoli Giulia, Gotti Enrico, Baldovini Chiara, Di Sciascio Luisa, Vitetta Francesca, Smolik Krzysztof, Cardi Martina, Ferraro Diana

Клинический случайСтатьяПеревод в очереди

Аннотация

A 42-year-old man with relapsing-remitting multiple sclerosis and no prior cardiac history developed a severe but reversible left ventricular systolic dysfunction following ocrelizumab administration. Symptoms started 24-36 hours after the infusion and worsened over 10 days. A thorough diagnostic evaluation, including blood tests, coronary artery angiography, cardiac magnetic resonance imaging, and endomyocardial biopsy excluded ischemic or infectious causes of myocardial damage. Although cardiac complications have not previously been reported with ocrelizumab, this case suggests the drug may rarely cause reversible severe cardiac dysfunction and highlights the importance of vigilance for cardiotoxicity in people with multiple sclerosis.

Для цитирования: De Napoli Giulia, Gotti Enrico, Baldovini Chiara, Di Sciascio Luisa, Vitetta Francesca, Smolik Krzysztof, Cardi Martina, Ferraro Diana. Cardiogenic shock after ocrelizumab infusion in relapsing-remitting multiple sclerosis.. Multiple sclerosis (Houndmills, Basingstoke, England). 2025. DOI: 10.1177/13524585251407501.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.